Alert archive / Oklahoma / River Flood Warnings in 2019
River Flood Warning 68, NWS Tulsa, OK
NWS Tulsa, OK issued this river flood warning at Jun 7, 2019, 6:15 AM CDT for Osage County, Tulsa County, Oklahoma. It took effect at Jun 7, 2019, 3:00 PM CDT. It was in force for 23 hr.
The area
The outline as issued.
The facts
- Issued
- Jun 7, 2019, 6:15 AM CDT (11:15 UTC)
- In effect from
- Jun 7, 2019, 3:00 PM CDT
- Expired
- Jun 8, 2019, 1:30 PM CDT
- In force
- 23 hr
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Osage County, OK, Tulsa County, OK
The radar
The Tulsa radar (KINX), 39 km from the middle of the area, began a volume at 11:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Bird Creek near Sperry (SPEO2). The gauge peaked at 19.84 ft at Jun 7, 2019, 4:00 PM CDT.
- Action stage
- 21 ft
- Minor stage
- 21 ft
- Moderate stage
- 24 ft
- Major stage
- 29 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07177500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
266 WGUS44 KTSA 071115 FLWTSA BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Warning National Weather Service Tulsa OK 615 AM CDT Fri Jun 7 2019 ...The National Weather Service in Tulsa has issued a Flood Warning for the following rivers in Oklahoma... Bird Creek near Sperry affecting Osage and Tulsa Counties. OKC113-143-071914- /O.NEW.KTSA.FL.W.0068.190607T2015Z-190608T1830Z/ /SPEO2.1.ER.190607T2015Z.190608T0600Z.190608T1230Z.NO/ 615 AM CDT Fri Jun 7 2019 The National Weather Service in Tulsa has issued a * Flood Warning for The Bird Creek near Sperry * from this afternoon to Saturday afternoon, or until the warning is cancelled. * At 6:00 AM Friday, the stage was 18.12 feet. * Flood stage is 21.0 feet. * Minor flooding is forecast. * Forecast...The Bird Creek near Sperry is expected to rise above flood stage late this afternoon and continue to rise to near 23.0 feet by Saturday before dawn. The river is expected to fall below flood stage Saturday morning. * Impact...At 23.0 feet, minor rural flooding occurs from Skiatook to Turley. && LAT...LON 3640 9593 3620 9590 3620 9598 3640 9605 $$ Lacy
2 follow-up statements
138 WGUS84 KTSA 071343 FLSTSA Flood Statement National Weather Service Tulsa OK 843 AM CDT Fri Jun 7 2019 ...The Flood Warning is cancelled for the following rivers in Oklahoma... Bird Creek near Owasso-Mingo affecting Tulsa County. ...The Flood Warning continues for the following rivers in Oklahoma... Bird Creek near Sperry affecting Osage and Tulsa Counties. Poteau River near Panama affecting Le Flore County. OKC113-143-072142- /O.EXT.KTSA.FL.W.0068.190607T2000Z-190608T1934Z/ /SPEO2.1.ER.190607T2000Z.190608T0600Z.190608T1334Z.NO/ 843 AM CDT Fri Jun 7 2019 ...Flood Warning extended until Saturday afternoon... The Flood Warning continues for The Bird Creek near Sperry. * from this afternoon to Saturday afternoon, or until the warning is cancelled. * At 8:00 AM Friday, the stage was 18.72 feet. * Flood stage is 21.0 feet. * Minor flooding is forecast. * Forecast...The Bird Creek near Sperry is expected to rise above flood stage late this afternoon and continue to rise to near 23.5 feet by late tonight. The river is expected to fall below flood stage Saturday morning. * Impact...At 24.0 feet, moderate flooding occurs in rural areas from Skiatook to Turley. && LAT...LON 3640 9593 3620 9590 3620 9598 3640 9605 $$ OKC143-071413- /O.CAN.KTSA.FL.W.0064.000000T0000Z-190607T1900Z/ /OWSO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 843 AM CDT Fri Jun 7 2019 The Flood Warning is cancelled for The Bird Creek near Owasso-Mingo. * At 8:00 AM Friday, the stage was 16.78 feet. * Flood stage is 18.0 feet. * Forecast...The Bird Creek near Owasso-Mingo crested below flood stage early this morning at 17.0 feet. The river will remain below flood stage. * Impact...At 17.0 feet, faster flows are expected along the river but no flooding occurs. && LAT...LON 3627 9570 3618 9570 3618 9594 3627 9594 $$ OKC079-072116- /O.EXT.KTSA.FL.W.0063.000000T0000Z-190607T2116Z/ /PANO2.1.ER.190607T0045Z.190607T0715Z.190607T1516Z.NO/ 843 AM CDT Fri Jun 7 2019 The Flood Warning continues for The Poteau River near Panama. * until this afternoon,. * At 8:30 AM Friday, the stage was 29.13 feet. * Flood stage is 29.0 feet. * Minor flooding is occurring. * Forecast...The Poteau River near Panama will continue falling to below flood stage by late this morning. * Impact...At 29.0 feet, minor agricultural flooding occurs. && LAT...LON 3540 9449 3540 9439 3523 9442 3504 9462 3521 9470 $$
103 WGUS84 KTSA 071851 FLSTSA Flood Statement National Weather Service Tulsa OK 151 PM CDT Fri Jun 7 2019 ...The Flood Warning is cancelled for the following rivers in Oklahoma... Bird Creek near Sperry affecting Osage and Tulsa Counties. Poteau River near Panama affecting Le Flore County. OKC113-143-071921- /O.CAN.KTSA.FL.W.0068.000000T0000Z-190608T1934Z/ /SPEO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 151 PM CDT Fri Jun 7 2019 The Flood Warning is cancelled for The Bird Creek near Sperry. * At 1:00 PM Friday, the stage was 19.45 feet. * Flood stage is 21.0 feet. * Forecast...The Bird Creek near Sperry will crest below flood stage at 19.5 feet early this evening. && LAT...LON 3640 9593 3620 9590 3620 9598 3640 9605 $$ OKC079-071921- /O.CAN.KTSA.FL.W.0063.000000T0000Z-190607T2116Z/ /PANO2.1.ER.190607T0045Z.190607T0715Z.190607T1455Z.NO/ 151 PM CDT Fri Jun 7 2019 The Flood Warning is cancelled for The Poteau River near Panama. * At 1:30 PM Friday, the stage was 28.52 feet. * Flood stage is 29.0 feet. * The river fell below flood stage late this morning. * Forecast...The Poteau River near Panama will continue falling and remain below flood stage. && LAT...LON 3540 9449 3540 9439 3523 9442 3504 9462 3521 9470 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this river flood warning went out at Jun 7, 3:34 AM CDT, 2 hours 41 minutes earlier.
Area forecast discussion, Jun 7, 3:34 AM CDT, 2 hours 41 minutes before
Area Forecast Discussion National Weather Service Tulsa OK 334 AM CDT Fri Jun 7 2019 .DISCUSSION... The flash flood watch has been cancelled as most activity has weakened or diminished altogether. Upper low currently centered across Arkansas this morning will continue to push off to the east. There will still be enough influence from the upper low for scattered storm development this afternoon, however areal coverage will be lower. A little fast storm motion is expected, so that should translate to lesser rainfall amounts where convection occurs. Upper low/trough will drift around the eastern third of the U.S through the weekend, before some of it gets absorbed by a fast moving northern stream wave early next week. This upper trough will send a reinforcing shot of surface high pressure towards the region, resulting in several days next week of north to northeast winds along with cooler temperatures. Next front to approach the middle of next week which at this time will offer low rain chances across the area. Dry conditions expected for the last portion of the work week, along with temperatures a few degrees below seasonal averages. && .PRELIMINARY POINT TEMPS/POPS... TUL 82 64 86 65 / 30 0 0 0 FSM 81 66 87 65 / 50 10 0 0 MLC 81 64 85 65 / 40 0 0 0 BVO 82 63 85 63 / 30 0 0 0 FYV 78 62 81 62 / 50 10 0 0 BYV 77 63 82 62 / 50 20 10 0 MKO 80 64 84 64 / 40 10 0 0 MIO 81 63 84 62 / 40 0 0 0 F10 81 64 85 64 / 40 0 0 0 HHW 82 66 86 66 / 30 0 0 0 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...None. AR...None. && LONG TERM....23
Hazardous weather outlook, Jun 7, 4:54 AM CDT, 1 hour 21 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 454 AM CDT Fri Jun 7 2019 ARZ001-002-010-011-019-020-029-OKZ049-053>076-081000- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 454 AM CDT Fri Jun 7 2019 This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...Today and Tonight. FLASH FLOOD. RISK...Limited. AREA...Western Arkansas and far Eastern Oklahoma. ONSET...This Afternoon. THUNDERSTORMS WITH DANGEROUS LIGHTNING. RISK...Elevated. AREA...Western Arkansas and far Eastern Oklahoma. ONSET...This Afternoon. DISCUSSION... Scattered thunderstorms are expected this afternoon, with the greatest coverage over western Arkansas and far eastern Oklahoma. Severe weather is not expected. The expected faster movement and more limited coverage compared to yesterday will limit the flash flood threat. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Spotter Activation Not Expected. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. SATURDAY thru MONDAY...No Hazards. TUESDAY and WEDNESDAY...Thunderstorm Potential. THURSDAY...No Hazards. EXTENDED DISCUSSION... A cold front will move thru the area Tuesday into Wednesday, and will bring the potential for isolated thunderstorms. weather.gov/tulsa contains additional information. Lacy
The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 6, 8:37 PM CDT | Areal Flood Warning | TSA | Haskell, LeFlore, Muskogee, Sequoyah | 6 hr |
| Jun 6, 8:52 PM CDT | Areal Flood Warning | TSA | Rogers, Wagoner | 6 hr |
| Jun 6, 9:13 PM CDT | River Flood Advisory | TSA | Tulsa | 89 min |
| Jun 6, 10:39 PM CDT | River Flood Warning | TSA | Tulsa | 30 hr |
| Jun 6, 10:48 PM CDT | Areal Flood Warning | TSA | Craig, Mayes, Rogers | 6 hr |
| Jun 6, 10:51 PM CDT | Areal Flood Warning | TSA | Adair, LeFlore, Sequoyah | 6 hr |
| Jun 7, 2:27 AM CDT | River Flood Warning | TSA | Adair, Delaware | 28 hr |
| Jun 7, 2:27 AM CDT | River Flood Warning | TSA | Adair, Cherokee, Delaware | 37 hr |
| Jun 7, 2:27 AM CDT | River Flood Warning | TSA | Cherokee | 46 hr |
| Jun 7, 12:54 PM CDT | River Flood Advisory | TSA | Cherokee, Delaware | 7 hr |
| Jun 7, 6:31 PM CDT | Special Weather Statement | TSA | Okmulgee | 29 min |
| Jun 7, 6:56 PM CDT | Special Weather Statement | TSA | Okmulgee | 34 min |
Nearby
River Flood Warnings in Oklahoma, 2019Every river flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.